Does synthroid cause weight loss? This question is the same as asking does SSRI’s cause loss of appetite, or does Excedrin cause loss of libido.
So what are the facts about synthroid and weight loss? Well, it is true that a lot of people experience weight loss after beginning an alternate therapy to losing weight. It may take some time and may involve having a self-imposed weight loss goal, but the reality is that a lot of people can lose a great deal of weight and maintain the same weight for the long term.
Synthroid and weight loss are not the same thing. This is because it is not a prescription drug that a person would have to take in order to achieve a desired result. And you must remember that your health is important, just as it is with any other medication. You want to always get your health first before you ever think about getting a synthetic drug to help you with weight loss.
The key in identifying whether synthroid can cause weight loss is by checking with your doctor and doing some research on the subject. Your doctor will be able to determine if there are any contraindications to taking synthroid, and also will be able to identify any adverse reactions that you may have to use the drug in its unadulterated form.
I would also recommend that you check with the FDA to see if there are any reported side effects for synthroid use. Remember that this medication is an over the counter drug, so there is a risk that you could be exposing yourself to an overdose.
As I stated above, synthroid is NOT a prescription drug. But, you can be prescribed this medication if you have a health condition that may be negatively affected by not taking the drug, and the medicine will still work. The issue with prescription drugs is that they are used to treat a condition, and as a result, if you stop taking the medication, your condition may worsen.
However, with synthroid, as a side effect, there is no negative reaction from using the drug. The effects can only be seen when the drug is discontinued. So if you have any sort of problem with taking synthetic drugs, or any issues with blood pressure, you would be better off not taking synthroid at all.
After determining the possible side effects that you have from using synthroid, the next step is to determine what you need to do to effectively decrease your weight. This can be done with diet, exercise, and in some cases, you may even have to have surgery to help decrease the weight.
As I mentioned earlier, while some of the side effects of synthroid are quite common, others are not so common. It may be helpful to know what to expect from using this medication, and how your body will react.
The side effects of synthroid that you may be concerned about include vaginal dryness, hot flashes, skin rashes, and heart palpitations. The most common of these side effects are probably vaginal dryness, although the side effects that are more rare are not uncommon.
One side effect that is quite common is hot flashes. If you are experiencing hot flashes, this is a common side effect from the usage of synthroid.
Synthroid and weight loss are not the same thing. The side effects of synthroid are usually a combination of everything listed above, and are not one specific thing.